# SDR DALA1035239855

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL NR98 HAS 1EA CRACKED HAT CHANNEL. REMOVED DAMAGED AREA IAW SRM 53-05, FIG 1, NDT SPM 06-10-01. FABRICATED HAT CHANNEL AND SPLICE REPAIR IAW SRM 53-05, FIG 1.  TREATED PRIMED AND INSTALLED IAW SRM 53-05, FIG 1, 51-10-3.
